On the Linear Complexity of Binary Generalized Cyclotomic Sequences of Period 2pm+1qn+1

Minghui YANG  Dongdai LIN  Qiuyan WANG  Jian GAO  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E102-A   No.4   pp.676-679
Publication Date: 2019/04/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E102.A.676
Type of Manuscript: LETTER
Category: Cryptography and Information Security
linear complexity,  binary generalized cyclotomic sequences,  balanced,  

Full Text: PDF>>
Buy this Article

In this paper, new classes of binary generalized cyclotomic sequences of period 2pm+1qn+1 are constructed. These sequences are balanced. We calculate the linear complexity of the constructed sequences with a simple method. The results show that the linear complexity of such sequences attains the maximum.